# SDR 97FDEA00581

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65402697
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0229 017 CORROSION (C53-111-01-02) ON FLOORBEAM BS 600, WL 200, LBL 20 TO RBL 25.  REPAIRED FLOORBEAM AT BS 600, WL 200, LBL 20 TO RBL 25 IAW FED-EX EA NR 7-5310-35035 REV A.
